# SDR AALA961733

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AT 4 RIVITS HEADS, STATION 410.  CUT OUT CRACKS IN SKIN INSTALLED REPAIR PER SRM 53-30-3 .  (M)
